# SDR V0XD201812187001

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332232
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WINDSHIELD POST IS CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED R/H WINDSHIELD POST(PN: 601R33223-2) IAW CRJ 700 SRM 51-42-21, 51-42-06, AND BOMBARDIER DRAWING # 601R33223.
